# SDR AALA982034

- Difficulty date: November 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7544A
- Make and model: Doug DC-9-82
- Aircraft serial: 53026
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 21D101
- Condition: Contaminated
- Location: Acm Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 797 - DURING CLIMB-OUT, A HEAVY ODOR ACCOMPANIED BY BLUE COLORED SMOKE WAS OBSERVED IN THE CABIN.  AIRCRAFT AIR INTERRUPTED AND RETURNED DFW AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE WATER SEPARATOR BAGS SATURATED WITH DE-ICING FLUID.  INSPECTED DUCTS FOR FLUID AND FOUND NO FLUID.  REPLACED WATER SEPARATOR BAGS AND RAN APU AND ENGINES AT FULL POWER WITH PACKS ON.  PACKS OPERATED NORMALLY AT ALL TEMPERATURE SETTINGS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
